American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Henry E. Fettis. Table errata: {\it Formulas and theorems for the special functions of mathematical physics} . Math. Comp. 24 (1970) 240. MR 0258228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henry E. Fettis. Table errata: {\it Handbook of mathematical functions with fomulas, graphs, and mathematical tables} . Math. Comp. 23 (1969) 891. MR 0258227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lee C. Bradley, H. R. Aggarwal, C. M. Ablow, Van E. Wood and M. L. Glasser. Table errata . Math. Comp. 22 (1968) 695-696. MR 0226811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ira C. Hanson. Table errata . Math. Comp. 22 (1968) 695. MR 0226813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ira C. Hanson, Van E. Wood, M. L. Glasser and Henry E. Fettis. Table errata . Math. Comp. 22 (1968) 472-473. MR 0226812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ralph J. Schwarz. Table errata . Math. Comp. 22 (1968) 473. MR 0226814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boro Döring. Complex zeros of cylinder functions . Math. Comp. 20 (1966) 215-222. MR 0192632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rory Thompson. Evaluation of $I\sb{n}(b)=2\pi \sp{-1}\int \sb{0}{}\sp \infty \,({\rm sin}x/x)\sp{n}{\rm cos}(bx)\, dx$ and of similar integrals . Math. Comp. 20 (1966) 330-332. MR 0192634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chih Bing Ling. Evaluation at half periods of Weierstrass' elliptic functions with double periods $1$ and $e\sp{i\alpha }$ . Math. Comp. 19 (1965) 658-661. MR 0192633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chih Bing Ling. Tables of values of $\sigma \sb{2s}$ relating to Weierstrass' elliptic function . Math. Comp. 19 (1965) 123-127. MR 0171369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. J. Cody. Chebyshev approximations for the complete elliptic integrals $K$ and $E$ . Math. Comp. 19 (1965) 105-112. MR 0171370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. D. Sutherland. Footnote to the evaluation of certain complex elliptic integrals . Math. Comp. 19 (1965) 132-133. MR 0171371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. H. Heatley. An extension of the table of the Toronto function . Math. Comp. 19 (1965) 118-123. MR 0171946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. B. Otis and M. P. Barnett. Surface harmonic expansions of products of Cartesian coordinates . Math. Comp. 18 (1964) 635-643. MR 0181080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Shanks. Polylogarithms, Dirichlet series, and certain constants . Math. Comp. 18 (1964) 322-324. MR 0175275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henry Gerber. First one hundred zeros of $J\sb{0}(x)$ accurate to $19$ significant figures . Math. Comp. 18 (1964) 319-322. MR 0164065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. S. Shao, T. C. Chen and R. M. Frank. Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials . Math. Comp. 18 (1964) 598-616. MR 0166397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Helmut F. Bauer. Tables of zeros of cross product Bessel functions \[J'_p(\xi) Y'_p(k\xi) - J'_p(k\xi) Y'_p(\xi) = 0.\] . Math. Comp. 18 (1964) 128-135. MR 0158105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dura W. Sweeney. On the computation of Euler's constant . Math. Comp. 17 (1963) 170-178. MR 0160308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Erber and Alan Gordon. Tabulation of the functions $\partial I\sb{\nu }\,(z)/\partial \nu ,\nu =\pm {{1}\over{3}}$ . Math. Comp. 17 (1963) 162-169. MR 0159043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. Watson. Primitive polynomials $({\rm mod}\ 2)$ . Math. Comp. 16 (1962) 368-369. MR 0148256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Harry Weingarten and A. R. DiDonato. A table of generalized circular error . Math. Comp. 15 (1961) 169-173. MR 0127563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1